Research ArticleOpen accessIn the keywordsDecompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered CategoriesKouji Yamamoto, Satoru Shinoda, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,152 accessesView PDFCite
2 articles for “weighted marginal homogeneity”
Set a search alertResearch ArticleOpen accessIn the abstractGeometric Mean Type Measure of Marginal Homogeneity for Square Contingency Tables with Ordered CategoriesTomoyuki Nakagawa, Toshiki Takei, Aki Ishii, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 11 Aug 2020 · 6,620 accessesView PDFCite